Jump to content

conan

Members
  • Content Count

    32
  • Joined

  • Last visited

Community Reputation

16 Good

About conan

  • Rank
    Junior Member

Basic Information

  • Gender
    Male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. conan

    Propecia efficiency after 13 years

    Hello, (sorry for some of the misppelaing here , I am not a native english speaker) Thanks you all for your answers . Indeed , I have been taking Propecia since April 2005 , almost 14 years now . During that time I read and come across many threads and discussions about the med itself , it effects and so on . So I am sharing my own personal experience here : - 2 years ago my local chemist decided to switch me from "real" propecia to generic . Donc do it , after 18 month I could see the thinning starting again . At least this is what I saw and this is my own experience . Might not be true for eveyrone but for me I could see a reall difference between the product for Merck and the associated generic . I since went back to normal propecia (like 4 months agao) and thing are back to normal . - Sexual effect : Clearly there is one thing that is for sure , Propecia is indeed interfering with your day to day sexuality . I never really any sides effects but I am clearly less "resistant" than I use to be . On the second main topic that I have been able to see in the past few years , meaning propecia tends to make people infertile. My wife did have some issue getting pregnant , without disclosing too much details , the issue was more "mechanical" than anything else . We had twind back in 2011 via FIV but she becomes pregnant again in January this year naturally -------------- > the mistery of mother mature . So is Propecia making people infertile ? I dont know , but for me after 14 years it is clearly not the case . Finally my dad was a nwd 6 , without the meds and surgery I will be nwd 5 today , I am currently planning one last surgery with Dr Wong for 2019 summer . voila thanks C
  2. Dear All I am a 13 years old Propecia user , I recently discovered that the drug seems to be less effective . While my hair loss was kind of "under control" for the last 12 years I recently discovered that the fining is starting again . The only thing that I did since 3 years was to use generic propecia and went back on "official" propecia like 2 months ago . Is there a known thing such as finasteride losing its efficiency after all those years ? thanks ! K.
  3. thanks for your answer Doug , very well appreciated !
  4. Hi Doug , thanks for your quick answer . But I still have some doubts about the recvory time . I mean I have no doubt about the healing time itself , I remember during my last surgery it took me 10 days to get rid of all the crust. My doubt are more on the esthetic look itself , if you are compeltely buzz down in the same way as the photo here , I strongly doubt 4 weeks will be ebough in order to get back to a normal look , be able to come back to wrk without anyone noticing you had a surgery . Am I wrong here ? thanks Da
  5. hello , I am wondering what is the best solution to manage work life and this kind of surgery ? Doug , you know I might be looking to do the same kind of surgery but I am working in Sales and the maximum time off I can take away from work is 4 weeks ..... How do people manage this situation? thanks
  6. Hello, I have an appointment on the 20.01 , will see what comes out of it . Yeah you might be right , my wife and I had twins back in 2011 and I had some personal family issue as well at the very same period ... Hard to say but when you go on google and you type "finasteride sexual side effects" you can easily find a whole bunch of lawsuits/story etc .... about the drug and it is potential negative effects . As we say in French , "there is smoke without fire" . Wait and see but the main goal of my original post was to see if other members who have been taking the drug for so long like me could also been suffering about the same symptoms . thanks ! david
  7. Hello, Thanks for the reply. My issue is not to get the erction itself , this works prefectly well , the problem is controlling the ejaculation itself, it looks like my brain is disconnected from the rest .... Cyalis wont be of any help here. Than'ks K
  8. Dear All, I have been taking propecia since May 2005 with few months were I was on and off , especially when my wife and I were trying to concive , job done we had twins in June 2011 ! Now the bad news , since 2 years I have been suffering from severe PE issue, the symptoms started right after my wife gave birth . Finasteride did a superb job helping me keeping what is left of my natural hair but I also had previsous surgery before and I really do no want to stop the med at this point I am not sure this event has nothing to do with the PE issue but after doing some research on the web I will point the cause towards finasteride…. And after 10 years on this meds I would like to stop taking it . Reading this document is alo not very re-assuring I would like to know if anyone is currently in the same state as am I , Ie side effects getting worse years after years thanks K
  9. Dear All, I am taking the time to put down few words here as I think I am in the same boat as the thread opener. I have been using propecia for the last 10 years and never really suffered about side effects , well not until the last 2 years where I started to have premature ejaculation . As my wife and I just had twins back in 2011 I thought this was due to the fact we were not making love so often and I thought things will get back to normal as time goes on. Also , the chemist switched from propecia to generic finasteride 18 months ago , and I might be wrong but it seems things got a lot worse since then ... I already have a long history with hair grafting , I was a diffuse thinner in the early 2000's and already had 4 HTs , the last one in 2005 with Dr Seager in Toronto after the first 3 ones in Paris gave me absolutely absolutely horrible results . I want to stop taking propecia but I am also afraid the rest of my natural hair will fall of and I will then have a super weird looking style .... To be honest I am kind of desperate right now and I dont know who I can talk to . The PE can be due to finasteride , after 7/8 years it will be kind of weird that the side effecs suddenly start .... but being almost 41 years old I also understand PE can have multiple other causes .................. thanks K
  10. conan

    FUE after STRIPS

    thanks for the quick reply . If anyone has experienced the same sort of situation please send me a pm or post directly in this thread . thanks in advance K
  11. Hello everyone . I am not new in the HT filed and already had 4 strips surgeries from 2000 til 2005 ..... I was wondering if FUE is possible after undergoing the strips surgeries ? If not , where does the limitations comes from ? I supposed the hair "on the side" of the head can still be taken out for let's say a 1500 grafts surgery ? thanks K
  12. Hello Joe . How many surgery did you have in total ? Do you have anymore donor area left ? thanks David
  13. hello all . What is the best procedure to remove an initialy poorly placed/grafted hairline . Brown scar or punching out grafts one per one ??? ciao conan
  14. conan

    Viviscal

    Mate , Vivisal = Norgil . The only you are going to do with Viviscal is lose money ......Viviscal is a joke . Get on Finasteride instead , that is the ONLY effective anti hair loss drug . ciao K
  15. Hello Joe . What a great opportunity it was to meet Dr Wong in person , you , and the rest of the team .... I have only one thing to say : Once you meet Dr Wong it is impossible to go to another Hair restoration doctor . Dr Wong was able to answer all my questions in a professional manner and moreover never "push" me to make any quick decisions . Joe . I have dropped you an email 2 days ago . We stay in touch on the web but I have taken my decision . The only other person who will touch my head again will be Dr Wong , no one else . Ciao K
×